# SDR DHL2005743505

- Difficulty date: December 17, 2004
- Submitted: February 5, 2005
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 606549
- Condition: Corroded
- Location: Fuselage
- Part time: 38,430 hours, 25,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN STA 344 TO 380 RBL 44 SEAT TRACK HAS CORROSION.  REMOVED, FAB, TRIMMED, DRILLED, DEBURRED, INSTALLED SEAT TRACK FS 344-380 RBL 44 IAW B727 SRM 53-10-5, 51-10-2, 53-10-2 FIG 7 51-30-2, 53-10-1 FIG 3.
